Asymptotisch goede algebraische codes

J.H. van Lint

Research output: Chapter in Book/Report/Conference proceedingChapterPopular

28 Downloads (Pure)
Original languageDutch
Title of host publicationInleiding in de coderingstheorie
Place of PublicationAmsterdam
PublisherStichting Mathematisch Centrum
Pages128-135
ISBN (Print)90-6196-136-X
Publication statusPublished - 1976

Publication series

NameMC Syllabus
Number31

Cite this

van Lint, J. H. (1976). Asymptotisch goede algebraische codes. In Inleiding in de coderingstheorie (pp. 128-135). (MC Syllabus; No. 31). Stichting Mathematisch Centrum.